Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Zirtek tablets contain cetirizine dihydrochloride, which is a non-drowsy antihistamine. Antihistamines are used to combat the symptoms associated with hay fever, pet and dust allergies and hives. Allergic reactions occur as an immune response to an allergen, when the body releases histamine.
Zirtek tablets are a once-per-day treatment of allergies in adults and children over the age of 12. Children ages six to 12 need to take half a tablet twice per day. Zirket is best taken as a preventative treatment when exposure to allergens is certain, hay fever season, for example. Always read the label and follow the instructions of the doctor or pharmacist. Zirket can take up to an hour to work before relief from symptoms is noticed.
Zirtek tablets are available online without a prescription from the supermarket in the medicines aisle, the pharmacy or an online pharmacy. If symptoms do not improve after a few days of treatment, consult a doctor or your pharmacist. Consult your doctor or pharmacist if you are using any other medications, including those bought over-the-counter and remedies to make sure you don't cancel out the effects.
Zirtek tablets are taken with a glass of water. You do not need to take on an empty stomach or with food. Adults and children over the age of 12 can take one 10mg tablet one time per day. Children ages 6-12 can take half a tablet, 5mg, twice per day. Do not give to children below the age of six. Zirket tablets are non-drowsy, however, if this is the first time using them, do not drive, operate heavy machinery or make any decisions that require clear cognitive function until side effects of taking Zirtek tablets are known. If they cause dizziness or drowsiness, break the tablet in half and take half a dose twice daily. Do not exceed the stated dose. Always follow instructions printed on the box. Always follow instructions from the doctor or pharmacist. In the event of an overdose, seek medical attention.
If a dose is forgotten, take as soon as it is remembered, unless it is close to the time of the next dose. Do not double dose. Always leave 24 hours if following the once-per-day treatment, or 12 hours if following the half-a-tablet per dose treatment. In the event of an overdose, you may experience: confusion, diarrhoea, dizziness, tiredness, headache, dilation of the pupil, itching, restlessness, rapid heart beat, tremors and/or difficulty urinating.
Do not use past the expiry date. Store all medicines out of sight and reach of children. Like all medicines, unused Zirtek tablets cannot be disposed of with normal household waste. Bring all unused Zirket tablets to the pharmacy for safe disposal.
Zirtek tablets are non-drowsy formula, over-the-counter antihistamine. They block the body’s production of histamine, which produces an uncomfortable response to allergens without causing drowsiness, like other antihistamines. Zirtek tablets are suitable for the treatment of allergies associated with hay fever, pet fur, mould spores and dust mites. Zirtek tablets can bring relief to runny noses, itchy and red eyes and sneezing. They can also be used to treat hives, bringing relief to the red and white lumps with red inflamed and itchy skin.
Zirtek tablets are best taken as a preventative treatment for known allergens. They are suitable for long-term use. Zirtek tablets bring relief to allergies or hives within an hour of taking. Always read the label. If symptoms persist past a few days of taking Zirtek as instructed, consult a doctor or pharmacist. Duration of treatment with Zirtek depends on the allergy being treated. Hay fever is seasonal, whereas pet hair and dust allergies are not.
As with all antihistamines, Zirtek tablets have side effects. Seek immediate medical attention for allergic reactions, which include a worsening of symptoms, rash, difficulty swallowing or breathing or swelling of the lips, face, throat or tongue. Common side effects of Zirtek tablets include sleepiness, dizziness, headache, sore throat, dry mouth, diarrhoea, nausea and fatigue. If you are affected, do not drive, operate heavy machinery or make any decisions that require clear cognitive function. If this is your first time taking Zirket tablets, wait before driving, operating heavy machinery or making decisions to see if you experience any of these common side effects.
Other side effects of Zirtek tablets include: agitation, bizarre skin sensations, abdominal pain, itchy skin, rash, extreme fatigue, depression, hallucinations, convulsions, rapid heart beat, abnormal liver function, hives and swelling, weight gain, tics and involuntary movement, muscle contractions, tremors, altered sense of taste, blurred vision, difficulty focusing, uncontrolled eye movements, bed wetting or difficulty passing urine, joint pain, increased appetite, suicidal thoughts, nightmares, memory impairment, vertigo, intense itching and inflammation of the liver. Report side effects to a medical professional.
Intense itching may occur when use of Zirtek tablets is discontinued.
Do not give to children below the age of six. Do not use Zirtek tablets if you have a severe kidney disease. Do not use Zirtek tablets if you are allergic to any of the ingredients, including the inactive ones. Do not use if you are allergic to piperazine derivatives. Always read the label for the full list of ingredients.
Talk to your doctor or pharmacist before using Zirket tablets if experiencing kidney problems. A lower dose may be recommended. Always follow the doctor’s instructions. If you have prostate or bladder problems or are epileptic, talk to your doctor before using Zirket tablets. Seek medical advice before using Zirket tablets if you are pregnant or plan on becoming pregnant soon or if you are breastfeeding. Stop taking Zirket tablets a few days before having an allergy test. Zirket tablets will affect the results of allergy testing. Alert the doctor if you are taking Zirket tablets or any other antihistamine medications before having allergy testing and follow their advice. Avoid alcoholic beverages while taking Zirket tablets. Antihistamines increase the effects of drinking.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
22 September 2020